EconPapers    
Economics at your fingertips  
 

Complex Transmission Eigenvalues in One Dimension

Yalin Zhang, Yanling Wang, Guoliang Shi and Shizhong Liao

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We consider all of the transmission eigenvalues for one-dimensional media. We give some conditions under which complex eigenvalues exist. In the case when the index of refraction is constant, it is shown that all the transmission eigenvalues are real if and only if the index of refraction is an odd number or reciprocal of an odd number.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/561349.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/561349.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:561349

DOI: 10.1155/2014/561349

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:561349